# SDR FDKA200710539

- Difficulty date: October 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145
- Aircraft serial: 145179
- Aircraft time: 16,664 hours, 15,086 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145231
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 13,228 hours, 12,439 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FRL RON TPA - SPOILER FAULT, SPOILER OPEN MESSAGE.  REMOVED AND REPLACED SPOILER CONTROL UNIT.
